Show simple item record

dc.contributor.author Borovskikh, Yu. V.
dc.contributor.author Puri, Madan L.
dc.contributor.author Sazonov, V. V.
dc.date.accessioned 2018-05-03T18:31:43Z
dc.date.available 2018-05-03T18:31:43Z
dc.date.issued 1997
dc.identifier.citation Puri, M. L. “Normal approximation of U-statistics in Hilbert spaces.” Translation by SIAM,Theory of Probability and its Applications (1997), Volume 41 Issue 3, 481–504. Co-authors: Yu.V. Borovskich and V.V. Sazonov. en
dc.identifier.uri http://hdl.handle.net/2022/22086
dc.description Publisher's, offprint version en
dc.description.abstract Let $\{U_n\}$, $n=1,2,...,$ be Hilbert space H-valued U-statistics with kernel $\Phi(\cdotp,\cdot)$, corresponding to a sequence of observations (random variables) $X_1,X_2,\ldots\ $. The rate of convergence on balls in the central limit theorem for $\{U_n\}$ is investigated. The obtained estimate is of order $n^{-1/2}$ and depends explicitly on $E\|\Phi(X_1,X_2)\|^3$ and on the trace and the first nine eigenvalues of the covariance operator of $E(\Phi(X_1,X_2)|X_1)$. en
dc.language.iso en en
dc.publisher Theory of Probability & Its Applications en
dc.relation.isversionof https://epubs.siam.org/doi/10.1137/S0040585X97975198 en
dc.subject U-statistic en
dc.subject Hilbert space en
dc.subject central limit theorem en
dc.subject normal (Gaussian) approximation en
dc.subject rate of convergence en
dc.title Normal Approximation of U-Statistics in Hilbert Space en
dc.type Article en
dc.identifier.doi 10.1137/S0040585X97975198


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search IUScholarWorks


Advanced Search

Browse

My Account

Statistics